# SDR 0913200602

- Difficulty date: September 13, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N354MC
- Make and model: Boeing 747341
- Aircraft serial: 23394
- Aircraft time: 59,640 hours, 11,425 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENCOUNTER SMOKE IN THE COCKPIT AT CRUISE FLIGHT LEVEL 330.  PERFORMED PROCEDURES IAW AOM VOL 1.  UNSCHEDULE LANDNG. FINDINGS AFTER LANDING. MAINTENANCE FOUND UNSERVICEABLE COOLING FAN.  ITEM WAS PLACED ON DMI PER MEL 21-33-2, CAT -C- AND AIRCRAFT RETURNED TO SERVICE.  REMOVED & RE;PLACED UPPER EQUIPMENT COOLING FAN AND OPS CHECK SATISFACTORY IAW MM 21-58-07, CLEANED DMI IAW COMPANY POLICY, AIRCRAFT "RETURNED TO SERVICE".
